Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Currently HAART and Seizure medication interactions
Apr 22, 2004

Dear doctor:

I am HIV poz since 1992 and currently on HAART include Tenofovir, Norvir, Reyataz, Emtriva and Fuzeon. Beside all these medications I am on Keppra 500mg bid. I suffer a first seizure in 2/03 and get on Dilantin and later was to Keppra changed due to my Hep C and my doctor make a lumber spine test, MRI with and without contrast, CTScann and EEG and all tests came normal and July, 03 the neurologist recommend to stop Keppra due to no any evidence. In August, 03 I get a 2nd seizure but not stronger than the 1st. seizure. No any seizure appear until March 29, 04 when I suffer my 3rd. seizure and get back on Keppra. During the 1st, 2nd and 3rd. seizures I never stop my HAART medications. Can you please clarify to me if any interractions with these medications can cause this kind a problems. I would appreciated you respond to this matter.

JAS

Response from Dr. Horwath

Seizures can result from many different causes. Your combination of medications is not known for causing seizures. You may want to speak to your doctor about looking for other causes. The tests you had would rule out some of the causes (CNS tumors, infections), but there may others, like metabolic disorders. Maybe you could discuss some further tests with your doctor.



Previous
Remeron & Valium?
Next
I'm not crazy, right?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement